# SDR COMA9531191

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380CA
- Make and model: Saab SF340A
- Aircraft serial: 340A012
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 8210151
- Condition: Defective
- Location: Rt Engine
- Part time: 17,133 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PROPELLER WILL NOT MAINTAIN 100 PERCENT RPM DURING TAKEOFF AND APPROACH.  REPLACED THE PROPELLER PITCH CONTROL UNIT.
